MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number C12787
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One quantien was received for analysis.Visual inspection found all labeling and input/output connectors to be free of physical damage.The unit was found to be coated in an unknown waxy, yellow material.The device was plugged in and smoke immediately began coming from the power supply brick.The unit was unplugged and the power supply brick was opened.Signs of a thermal event were identified at the input port on the power supply brick.The device was opened and the power supply was bypassed with a known good power supply.The unit powered on successfully when attempted.The reported complaint was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received and the investigation performed, the cause for the reported event was isolated to the power supply input port.
 
Event or Problem Description
This report is to advise of a thermal event noted during analysis.

Brand Name
QUANTIEN
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14285709
Report Number2184149-2022-00114
Device Sequence Number6256323
Product Code DQK
UDI-Device Identifier05415067000996
UDI-Public05415067000996
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12787
Device Catalogue NumberC12787
Device Lot Number5530791
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown